Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

37-44


DOI

Article

Composita and its Properties

Check for updates


Authors

Vladimir V. Kruchinin Affiliation:
Department of Mathematics, Tomsk State University of Control Systems and Radioelectronics, Tomsk, Russia
and Dmitry V. Kruchinin* Affiliation:
Department of Complex Information Security, Tomsk State University of Control Systems and Radioelectronics, Tomsk, Russia


Abstract

In this paper we study the coefficients of the powers of an ordinary generating function and their properties. A new class of functions based on compositions of an integer n is introduced and is termed composita. We present theorems about compositae and operations with compositae. We obtain the compositae of polynomials, trigonometric and hyperbolic functions.


Keywords

Generating function, composition of generating functions, composita


Citation

Kruchinin, V. V. & Kruchinin, D. V. (2014). Composita and its properties. Journal of Analysis & Number Theory, 2(2), 37–44. https://doi.org/10.12785/jant/020202

Published by: Engineering Journals

Engineering Journals Logo